MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE CLEARSIGHT MODULE

EDWARDS LIFESCIENCES HEMOSPHERE CLEARSIGHT MODULE
Model Number HEMCSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were inaccurate blood pressure readings that displayed with the clearsight module.During patient use.The system monitoring equipment was setup by the edwards representative.The patients blood pressure reading when monitoring the nibp was systolic 240.The radial arterial line reading was systolic 220.The aiq cuff blood pressure reading was systolic 130 to 150.The edwards representative was present and asked to recycle the bp.The patient placement for all three were on the same extremity, right arm.The procedure was a cea.During the procedure there was squirting of blood from the carotid artery.The blood loss quantity estimation is 200ml.There was no treatment for the blood loss.The patients post operative condition was fine,.There was no patient harm or injury.There was no inappropriate patient treatment administered.Patient is female, no other demographics available.The rep received a replacement clearsight module and used it for another case and there were no further issues.
 
Additional Manufacturer Narrative
The device has been requested for return for evaluation, but has not yet arrived.When the evaluation has been completed and the findings available, a supplemental submission will be sent with the results.The device service history record review was completed and all manufacturing inspections passed with no non conformances.There were three other incidents with this same clearsight module that occurred at the hospital.Those incidents will be submitted separately in an mdr.The submission numbers will be sent in a supplemental follow up report when available.
 
Additional Manufacturer Narrative
The product has been requested for return, but has not arrived.Once the product has been returned and the product evaluation completed the findings will be submitted in a supplemental submission.There are four occurrences with this same clearsight module.The mdr submission numbers to link them are; 2015691-2023-11283, 2015691-2023-11284, 2015691-2023-11286, 2015691-2023-11287.
 
Additional Manufacturer Narrative
The module was returned and received for product evaluation.The unit was connected to a known good working hemisphere instrument for testing.There were normal blood pressure readings and a normal waveform that occurred.The system was left to run for 30 minutes and the readings remained stable.A visual inspection found no damage to the unit.The reported issue was not confirmed.

Brand Name
HEMOSPHERE CLEARSIGHT MODULE
Common Device Name
CLEARSIGHT MODULE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key16492009
Report Number2015691-2023-11287
Device Sequence Number5912486
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public(01)00690103202762(11)211109
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K201446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMCSM10
Device Catalogue NumberHEMCSM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer03/06/2023
05/15/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date03/14/2023
05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale